EconPapers    
Economics at your fingertips  
 

A Newton Interpolation Approach to Generalized Stirling Numbers

Aimin Xu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We employ the generalized factorials to define a Stirling‐type pair {s(n, k; α, β, r), S(n, k; α, β, r)} which unifies various Stirling‐type numbers investigated by previous authors. We make use of the Newton interpolation and divided differences to obtain some basic properties of the generalized Stirling numbers including the recurrence relation, explicit expression, and generating function. The generalizations of the well‐known Dobinski′s formula are further investigated.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/351935

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:351935

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:351935